# SDR AWXA200700913

- Difficulty date: July 5, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5961287, CRACKED FRAME, BS 500A, S9R.  REPAIRED FRAME, BS 500A, S9R IAW USAIRWAYS EA 120121.
